このエントリーをはてなブックマークに追加
ID 57811
FullText URL
Author
Ohara, Mariko Department of Mathematical Sciences Shinshu University
Abstract
In this paper, we study K-theory of spectral schemes by using locally free sheaves. Let us regard the K-theory as a functor K on affine spectral schemes. Then, we prove that the group completion ΩBG(BGGL) represents the sheafification of K with respect to Zariski (resp. Nisnevich) topology G, where BGGL is a classifying space of a colimit of affine spectral schemes GLn.
Keywords
Infinity category
Derived algebraic geometry
K-theory
Note
Mathematics Subject Classification. Primary 18E99; Secondary 19D10
Published Date
2020-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume62
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
1
End Page
25
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2020 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol62/iss1/1